A 26-year-old female asked:
Disclaimer

i take bc to produce periods(pcos).i started new one 2 weeks ago and missed 2 weeks of pills. now have light spotting. implantation or something else?

1 doctor answer
Dr. Michael Traub
18 years experience Fertility Medicine
No: just abnormal bleeding from the PCOS combined with a limited number of birth control pills. If you start the pills again and take them the bleeding should normalize
Answered on Oct 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. Yvette Kratzberg
23 years experience Pediatrics
Irregular bleeding: Causes of irregular bleeding include: hormonal fluctuations due to stress, too much exercise, thyroid imbalance, uterine fibroids or wall thickening. ... Read More
A 26-year-old female asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
PCOS related: Most likely PCOS related but could be pregnant or a thyroid condition
A 22-year-old female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Anovulatory cycles: during which an egg is not released, and there is no menstrual bleeding (period) are common, and in fact a hallmark of PCOS. It is great that you hav ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Irregular bleeding: Is not uncommon when initiating the pill. This is especially true when the periods have been irregular. It can take 3-4 months to get well regulated ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month